RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 10, Pages 1671–1682 (Mi zvmmf1799)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical solution of an equation with a small parameter on an infinite interval

A. I. Zadorin

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Full text: PDF file (1621 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1602–1614

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65L10; Secondary 65L12, 65L70, 65L20, 34B15, 34E15
Received: 05.06.1995
Revised: 20.01.1998

Citation: A. I. Zadorin, “Numerical solution of an equation with a small parameter on an infinite interval”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998), 1671–1682; Comput. Math. Math. Phys., 38:10 (1998), 1602–1614

Citation in format AMSBIB
\Bibitem{Zad98}
\by A.~I.~Zadorin
\paper Numerical solution of an equation with a small parameter on an infinite interval
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 10
\pages 1671--1682
\mathnet{http://mi.mathnet.ru/zvmmf1799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1651802}
\zmath{https://zbmath.org/?q=an:0969.65073}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 10
\pages 1602--1614


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1799
  • http://mi.mathnet.ru/eng/zvmmf/v38/i10/p1671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorbunov V.K., Svirldov V.Yu., “The method of normal splines for linear DAEs on the number semi-axis”, Appl Numer Math, 59:3–4 (2009), 656–670  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:191
    Full text:85
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020